Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2019, Volume 20, Issue 2, Pages 336–347 (Mi cheb774)  

The mean value of products of Legendre symbol over primes

V. N. Chubarikov

Mechanics and Mathematics Faculty, Moscow State University named after M. V. Lomonosov (Moscow)

Abstract: In the paper the asymptotical formula as $N\to\infty$ for the number of primes $p\leq N,$ satisfying to the system of equations
$$ (\frac{p+k_s}{q_s})=\vartheta_s, s=1,…,r, $$
where $q_1,…,q_r$ — different primes, $\vartheta_s$ may be take only two values $+1$ or $-1,$ but natural numbers $k_s$ take noncongruent values on modulus $q_s, s=1,…,r,$ i.e. $k_s\not\equiv k_t\pmod{q_s}, t=1,…,r,$ is found.
The finding asymptotics is nontrivial as $q=q_1…q_r\gg N^{1+\varepsilon},$ moreover the number of $r$ may grow up as $o(\ln N).$ Here $\varepsilon>0$ is an arbitrary constant.

Keywords: the Legendre symbol, the Vinogradov method of estimating on sums over primes, the Dirichlet's character, the Vinogradov's combinatorial sieve, the method of double sums.

DOI: https://doi.org/10.22405/2226-8383-2018-20-2-336-347

Full text: PDF file (667 kB)
References: PDF file   HTML file

UDC: 511.3
Received: 19.05.2019
Accepted:12.07.2019

Citation: V. N. Chubarikov, “The mean value of products of Legendre symbol over primes”, Chebyshevskii Sb., 20:2 (2019), 336–347

Citation in format AMSBIB
\Bibitem{Chu19}
\by V.~N.~Chubarikov
\paper The mean value of products of Legendre symbol over primes
\jour Chebyshevskii Sb.
\yr 2019
\vol 20
\issue 2
\pages 336--347
\mathnet{http://mi.mathnet.ru/cheb774}
\crossref{https://doi.org/10.22405/2226-8383-2018-20-2-336-347}


Linking options:
  • http://mi.mathnet.ru/eng/cheb774
  • http://mi.mathnet.ru/eng/cheb/v20/i2/p336

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:92
    Full text:21
    References:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021